# SDR C2XA00BT024

- Difficulty date: May 31, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4201 - CREW REPORTED AISLE PATH LIGHTING INOPERATIVE ON HEADSTART.  MAINTENANCE REPAIRED A BROKEN WIRE ON AISLE PATH LIGHTS AND OPS CHECKED SYSTEM GOOD.  (M)
